# SDR SWAA2022013158745

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON FWD CARGO BAY BS 540 L/H STRINGER 24. ; CRACK WAS FOND AT BS 540 LH STRINGER 26; NOT 24. / [01] UPDATED MEASUREMENT TABLE; [09] RECEIVED REPAIR STRINGER SECTION FABRICATED FROM 7075-T0 .045 LOT# 1451784 HEAT TREATED TO T6 CONDITION ALL ON SWA PO 851715 DATED 12 JAN 22 RECEIVED REPAIR HAT SECTION FABRICATED FROM 7075 T0 .050 LOT#1407037-1 HEAT TREATED TO T6 CONDITION ALL ON SWA PO 851717 DATED 12 JAN 22; [10] TRIMMED; LOCATED AND DRILLED NEW STRINGER REPAIR SECTION AND NEW HAT SECTION APPLIED CHEMICAL CONVERSION COAT TO REPAIR PARTS AND REPAIR AREA ALL IAW SRM 53-00-03-2R-1 FIG 205 AND SRM 51-40-05-0G-0 OK TO PRIME; [11] LOCATED AND DRILLED NEW STRINGER REPAIR SECTION AND NEW HAT SECTION APPLIED CHEMICAL CONVERSION COAT TO REPAIR PARTS AND REPAIR AREA ALL IAW SRM 53-00-03-2R-1 FIG 205 AND SRM 51-40-05-0G-0. VERIFIED OK TO PRIME.; [12] PRIMED REPAIR STRINGER; HAT SECTION AND REPAIR AREA FOR BS 540 STR 26 L/H IAW SRM 53-00-03-2R-1 STEP 4 J; 18] INSTALLED STRINGER26L AND STRINGER SPLICE FROM B/S 506 TO 540 IAW B737 SRM 51-40-02 AND SRM 53-00-03-2R-1 AND DWG 143A3230. COMPLETED INSTALLATION STEP 2 AND PARTIAL INSTALLED STEP 1.; [19] CORRECTED PARTIAL STEP 2 BY ADDING SRM 51-40-02;
